Skip to Content

Cyclosporine - What are the side effect of suddenly having to stop taking Cyclosporin?

Responses (2)

Shaneysmom 29 Nov 2009

Fiona D; I do not know what you are taking this medication for. But whether or not you are taking it for psoriosis or Arthritis you should not stop taking it without talking to your Dr first. I do not think that you are taking it for a organ transplant because you just stopping would be very silly. Please either way just talk to your Dr first. If there is a side affect that is really bothering you then there might be another medicine that they could replace it with. Good luck

Fiona D 29 Nov 2009

Hi Shaneysmom. Thanks for your answer. Was concerned, my husband is taking Cyclosporin for a skin condition and landed in hospital with an infection and Dr's advised stopping treatment with no mention of possible side effects of this. Two weeks later his hair is breaking and falling out. Was wondering if this was a common thing to occur.

diana39 30 May 2010

i have scleroderma and have just recently been given this medication to take along with prednisone (spelling) im not happy about it because all i keep reading about possible side effects during and stopping the meds seem horrible, in any event i was advised strongly about not stopping once i started taking it and its kinda scary, the maine thing ive discovered threw reading up on it seems to be the renal and hypertension both dangerous while taking the med and stopping.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can plaquinel cause neuropathy?

Posted 25 Jan 2010 1 answer

Can I take ibuprophen with cyclosporin?

Posted 20 Nov 2015 1 answer

Starting Cyclosporine today?

Posted 7 May 2016 0 answers